×

zbMATH — the first resource for mathematics

Reconstruction of multidimensional distribution with Poisson components. (English. Russian original) Zbl 0996.60004
Mosc. Univ. Comput. Math. Cybern. 2001, No. 1, 37-42 (2001); translation from Vestn. Mosk. Univ., Ser. XV 2001, No. 1, 33-37 (2001).
Summary: We consider a multidimensional family of distributions from the class of natural exponential families. It is shown that this distribution can be reconstructed if its components are Poisson distributions.

MSC:
60E05 Probability distributions: general theory
PDF BibTeX XML Cite